# SDR 2002FA0001228

- Difficulty date: October 21, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N129AL
- Make and model: Agusta A109K2
- Aircraft serial: 10029
- Engine: Tmeca ARRIEL1
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 768378
- Part serial: 157
- Condition: Contaminated
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS FILLING MAIN TANK THINKING IT IS FULL.  AFTER A TIME GAUGES INDICATE LESS THAN FULL.  INSPECTION OF INSIDE TANK THROUGH FILLER HOLE REVEALED DATA PLATE FROM FUEL PROBE COVERING THE FLANGE ASSY WHICH ALLOWS FUEL TO CROSSFEED TO OTHER TANK.  REMOVED PLACARD, OPS NORMAL.  RELAYED INFORMATION TO TECHNICIAN.
